# SDR FDEA201508262704

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 321 hours, 19,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR RECEIVER ON AFT END OF GIRT BAR, WITH DOOR OPEN, HAS COME OFF.  REINSTALLED L1 DOOR GIRT BAR SLIDER.  OPERATIONS CHECKED GOOD IAW AMM CH 52-11-25-5.
